# SDR SPOA20130224001

- Difficulty date: February 24, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N495RS
- Make and model: Gulstm GIV
- Aircraft serial: 1161
- Aircraft time: 8,504 hours, 3,933 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CREW REPORT: "COMBINED HYDRAULIC SYSTEM LOSS OF FLUID WHILE AT CRUISE FLIGHT".  INSPECTION REVEALED LEAK AT FLIGHT SHUTOFF VALVE "TEE" FITTING.  O-RING REPLACED IN FITTING RESOLVING LEAK.  AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER PROBLEMS.
